Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Beechams All In One Tablets 16s

Beechams All-in-One for the relief of all your cold and flu symptoms including a chesty cough.
Beechams All In One Tablets – When you feel like you’re under attack from a cold, take Beechams All-in-One which is designed to fight all the major symptoms of a cold - including a chesty cough. Having multiple symptoms doesn’t mean you have to take multiple products. Nothing fights more symptoms than Beechams All-in-One. The only All-in-One range that comes in a variety of formats all with 3 times more active ingredients than paracetamol alone. These are: Paracetamol to relieve your headache, shivers, aches and pains. A decongestant to relieve your catarrh and unblock your nose and sinuses. An expectorant to relieve chesty, productive coughs. Beechams all in one contain 3 times more active ingredients than paracetamol alone, so they fight more symptoms: Headache Blocked Nose Sore Throat Chesty Cough Fever Aches & Pains

Directions
How to takeBeechams All In One Tablets: Adults and children 12 years and over: Take 2 tablets every 4 hours as necessary. Swallow 2 tablets every 4 hours as needed. Do not take more frequently that every 4 hours. Do not take more than 8 tablets in 24 hours. Children under 12: Only on doctors advice.

Warnings
Warnings relating toBeechams All In One Tablets: Do not take this medicine if you: Are allergic to any of the ingredients as listed. Colour Sunset Yellow (E110) can cause allergic type reactions including asthma. Allergy is more common in those allergic to aspirin. Have kidney/liver problems, overactive thyroid, diabetes, under care of a doctor for high blood pressure or heart disease. Are taking drugs for heart problems (including beta-blockers), tricyclic antidepressants (e.g. imipramine or amitriptyline) or within the last 2 weeks have taken drugs, prescribed by your doctor/hospital for depression (including monoamine oxidase inhibitors or MAOI’s). You are taking colestyramine which is used to lower blood cholesterol, or metoclopramide or domperidone for nausea or vomiting. If you are pregnant or breast feeding, speak to your doctor before taking this product. Do not take with any other paracetamol containing products. Do not exceed the stated dose, immediate medical advice should be sought in the event of an over dose, even if you feel well, because of the risk of serious, delayed liver damage. You should carefully read all product packaging and labels prior to use

Ingredients
Beechams All In One Tablets contain: Each tablet contains: Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg. Other ingredients: Lactose, Microcyrstalline Cellulose, Maize Starch, Stearic Acid, Collodial Anhydrous Silica, Purified Talc, Povidone, Potassium Sorbate, Hypromellose (E464), Titanium Dioxide (E171), Polyethylene Glycol 4000 and Lactose Monohydrate.

Side Effects
Side effects relating to Beechams All In One Tablets: Skin rashes and other allergic effects can occur with paracetamol. Guaifenesin may cause an upset stomach. There have been a few reports of raised blood pressure, headache, dizziness, upset stomach, difficulty in sleeping and palpitations occurring with phenylephrine. These effects should go away if you stop taking the medicine. If you do get any other side effects not mentioned here, or in the medicines packaging, tell your doctor or pharmacist.

Size: 16 tablets

Write a review

Please login or register to review

Beechams All In One Tablets 16s

  • Availability: In Stock
  • £3.08